It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eating Disorder Recovery Message Board


Eating Disorder Recovery Board Index


i would talk to your doctor. first, ask if the weight you are currently at is healthy for your height. then, explain that you lose your appetite because of the meds you're on and also be sure to mention that you ENJOY being this thin. if you are afraid of gaining weight, that's also a VERY important thing to discuss with your doctor as he/she will be able to assess the problem from a medical point of view. a good idea would be to keep a food journal for a week or two before going to the doctor. just write down everything you eat and when (no cheating! don't make it seem like more or less food, just write exactly what you have). that way you will have an accurate record of how much and what you actually eat.

i think this is the best way to go. if you are underweight or if this weight loss is triggering the beginning symptoms of an eating disorder, then YES, you should switch to a different medication. but your doctor is really the only person who can tell you this. i strongly recommend going in as soon as possible. you wouldn't be on this board if you didn't think there might be a problem. good luck.





All times are GMT -7. The time now is 12:42 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!